# SDR USAA2011062900017

- Difficulty date: June 15, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C25230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - CRACK ON TIE CLIP AT BS 727E, STR 23R.  REPLACED TIE CLIP AT BS 727E, STR 23R IAW B737-400 SRM 51-40-02.
